Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Vitamins to help w/ many issues
Feb 10, 2011

I have ADD,PTSD,HIV,no labido, my memory seems to be failing me, and I would like to add vitamins to my routine. Which do you think would help. I am currently on Adderall, Xanax, Atripla.

Response from Dr. Fawcett

You have a complex set of issues that require consultation with your physician. Many supplements are useful but must be taken with caution as they can seriously interfere with your medications. For example, a common herbal remedy for depression is St John's Wort which causes a dangerous interaction with protease inhibitors. Some of your symptoms such as low sexual desire and memory concerns could be related to medications. Adderal and Xanax both are powerful (and addictive) drugs that are pushing and pulling your body in two directions. Speak with your physician about your current meds, your symptoms, and which supplements, if any, he would suggest.



Previous
My son told me he's positive - what can I do?
Next
Dementia? Slowly losing my grip

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement